MathSciNet Relay Station
MathSciNet bibliographic data
MR1246651 49J52 (47N10)
Volle, Michel Sous-différentiel d'une enveloppe supérieure de fonctions convexes. (French) [Subdifferential of the upper envelope of convex functions] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 9, 845–849.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement